# SDR SWIA201023608

- Difficulty date: February 3, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 29,714 hours, 23,977 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHEN FLAPS ARE SELECTED TO 45Â°, AIRCRAFT ROLLS RIGHT.  (FLT 1001)  RIGGED FLAPS.
